Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalized cyclic cohomology
associated with deformed commutators

Author: Daoxing Xia
Journal: Proc. Amer. Math. Soc. 124 (1996), 1743-1753
MSC (1991): Primary 47A55; Secondary 47G05
MathSciNet review: 1307572
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The generalized cyclic cohomology is introduced which is associated with $q$-deformed commutators $xy-qyx$. Some formulas related to the trace of the product of $q$-deformed commutators are established. The Chern character of odd dimension associated with $q$-deformed commutators is studied.

References [Enhancements On Off] (What's this?)

  • 1. A. Connes, Non-commutative differential geometry, Inst. Hautes Études Sci. Publ. Math. 62 (1985), 257--360. MR 87i:58162
  • 2. J. Cuntz, Cyclic cohomology and $K$-homology, Proc. Inter. Congr. Math. (Kyoto, 1990), Math. Soc. Jap., 1991, pp. 968--978. MR 93c:19003
  • 3. P. E. T. Jørgensen and R. F. Werner, Coherent states of the $q$-canonical commutation relators, preprint. CMP 94:17
  • 4. I. M. Gelfand and D. B. Fairlie, The algebra of Weyl symmetrized polynomials and its quantum extension, Commun. Math. Phys. 136 (1991), 487--499. MR 94d:17015
  • 5. J. L. Loday and D. Quillen, Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helvetici 59 (1984), 565--591. MR 86i:17003
  • 6. D. Quillen, Algebra cochains and cyclic cohomology, Publ. Math. IHES 68 (1989), 139--174. MR 90j:18008
  • 7. W. Pusz and S. L. Woronowicz, Twisted second quantization, Rep. Math. Phys. 27 (1989), 231--256. MR 93c:81082
  • 8. D. Xia, Trace formula for almost Lie group of operators and cyclic cocycles, Integr. Equat. Oper. Th. 9 (1986), 570--587. MR 88d:22015
  • 9. ------, On the almost unperturbed Schrödinger pair of operators, Integr. Equat. Oper. Th. 12 (1989), 242--279. MR 90c:47043
  • 10. ------, Principal distributions for almost unperturbed Sch[??]rodinger pairs of operators, Proc. Amer. Math. Soc. 112 (1991), 745--754. MR 91j:47025
  • 11. ------, Trace formulas for almost commuting operators, cyclic cohomology and subnormal operators, Integr. Equat. Oper. Th. 14 (1991), 276--298. MR 92a:47046
  • 12. ------, A note on the trace formulas for almost commuting operators, Proc. Amer. Math. Soc. 116 (1992), 135--141. MR 92k:47074
  • 13. ------, Trace formula for the perturbation of partial differential operator and cyclic cocycle on a generalized Heisenberg group, Operator Theory: Advances and Applications, vol. 62, Birkhäuser Verlag, Basel, 1993. MR 95c:47057
  • 14. ------, Complete unitary invariant for some subnormal operators, Integr. Equat. Oper. Th. 15 (1992), 154--166. MR 93g:47027
  • 15. ------, A complete unitary invariant for subnormal operator with multiply connected spectrum, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A55, 47G05

Retrieve articles in all journals with MSC (1991): 47A55, 47G05

Additional Information

Daoxing Xia
Affiliation: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240

Keywords: Cyclic cohomology, Chern character, deformed commutator, twisted commutator
Received by editor(s): July 11, 1994
Received by editor(s) in revised form: November 11, 1994
Additional Notes: This work is supported in part by NSF grant DMS-9400766. Part of this paper has been presented to the Functional Analysis Colloquium of UCB, Seminar of Operator Theory of SUNY, Buffalo and GPOTS, Lincoln, Nebraska, 1994.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society